MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. ADVIA Centaur Progesterone; Radioimmunoassay, Progesterone

Siemens Healthcare Diagnostics, Inc. ADVIA Centaur Progesterone; Radioimmunoassay, Progesterone
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction

Brand Name
ADVIA Centaur Progesterone
Common Device Name
Radioimmunoassay, Progesterone
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
+1(508)298-5306
MDR Report Key50785818
Report Number1219913-2026-00177
Device Sequence Number9442912
Product Code JLS
UDI-Device Identifier00630414454641
UDI-Public(01)00630414454641(10)69337333(17)270312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10315522
Device Lot Number69337333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale